# SDR IXXA202201287001

- Difficulty date: January 25, 2022
- Submitted: January 30, 2022
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 100,318 hours, 29,009 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT TAKE OFF, EMERGENCY DOOR LIGHT ON OVERHEAD PANEL FLICKERING ON AND OFF CONSTANTLY WITH NO ASSOCIATED EICAS MESSAGE. MEL RELIEF WITH REQUIRED MAINTENANCE ACTIONS. RETURN TO BLOCKS. SYSTEM DEFERRED-28598 MEL CAT C. SECURED AND VERIFIED THE INTEGRITY OF S9031. OPERATIONAL CHECK GOOD. FAULT NOT DUPLICATED. DEFERRAL MAINTENANCE ITEM 28598 CLEAR.
